Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Idempotent measures on compact semigroups


Author: H. S. Collins
Journal: Proc. Amer. Math. Soc. 13 (1962), 442-446
MSC: Primary 22.05
MathSciNet review: 0136679
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. S. Collins, The kernel of a semigroup of measures, Duke Math. J. 28 (1961), 387-392.
  • [2] I. Glicksberg, Convolution semigroups of measures, Pacific J. Math. 9 (1959), 51-67.
  • [3] R. J. Koch, On topological semigroups, Tulane University Dissertation, 1953.
  • [4] W. G. Rosen, On invariant means over compact semigroups, Proc. Amer. Math. Soc. 7 (1956), 1076-1082.
  • [5] A. D. Wallace, The structure of topological semigroups, Bull. Amer. Math. Soc. 61 (1955), 95-112.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.05

Retrieve articles in all journals with MSC: 22.05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1962-0136679-8
PII: S 0002-9939(1962)0136679-8
Article copyright: © Copyright 1962 American Mathematical Society